MAUDE Adverse Event Report: LUMENIS LTD LIGHTSHEER DUET HS/ET; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LIGHTSHEER DUET HS/ET; POWERED LASER SURGICAL INSTRUMENT
Model Number LIGHTSHEER DUET HS/ET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis received an adverse event report on a patient who sustained burn following treatment by handpiece et of the lightsheer duet device.Lumenis investigated the reported event by contacting the user facility via regional cru representative.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information, patient photo.An examination of the subject device was performed by lumenis service engineer (ce) who visited site shortly after an event.During testing (ce) did not find any faulty functionalities on the device.After testing (ce) returned the handpiece to the clinic in proper working condition.Device malfunction is not the suspected cause of the adverse event.The system was installed on february 24, 2011 and last pm was done on july 5, 2021.Lumenis could not evaluate the rate of injury because the customer refused to disclose any information of the injury, but informed that it happened in vio (bikini) area.Due to lack of information (no incident form received) lumenis is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burn following treatment by handpiece et of the lightsheer duet device.

Brand Name
LIGHTSHEER DUET HS/ET
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
6 hakidma street
po box 240
yokneam, isr 20692 04
IS  2069204
MDR Report Key12369650
Report Number3004135191-2021-00059
Device Sequence Number17127403
Product Code GEX
UDI-Device Identifier07290109143057
UDI-Public07290109143057
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET HS/ET
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;